Log in to save to my catalogue

On time-inconsistent stochastic control in continuous time

On time-inconsistent stochastic control in continuous time

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_swepub_primary_oai_hhs_se_1155092750006056

On time-inconsistent stochastic control in continuous time

About this item

Full title

On time-inconsistent stochastic control in continuous time

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

Journal title

Finance and stochastics, 2017-04, Vol.21 (2), p.331-360

Language

English

Formats

Publication information

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

More information

Scope and Contents

Contents

In this paper, which is a continuation of the discrete-time paper (Björk and Murgoci in Finance Stoch. 18:545–592,
2004
), we study a class of continuous-time stochastic control problems which, in various ways, are time-inconsistent in the sense that they do not admit a Bellman optimality principle. We study these problems within a game-theor...

Alternative Titles

Full title

On time-inconsistent stochastic control in continuous time

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_swepub_primary_oai_hhs_se_1155092750006056

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_swepub_primary_oai_hhs_se_1155092750006056

Other Identifiers

ISSN

0949-2984

E-ISSN

1432-1122

DOI

10.1007/s00780-017-0327-5

How to access this item